Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 350762, 26 pages
http://dx.doi.org/10.1155/2009/350762
Research Article

Smooth Approximations of Global in Time Solutions to Scalar Conservation Laws

1Department of Mathematics, Moscow Technical University of Communication and Informatics, Aviamotornaya 8a, 111024 Moscow, Russia
2Faculty of Mathematics, University of Montenegro, Cetinjski put bb, 81000 Podgorica, Montenegro

Received 16 August 2008; Accepted 15 January 2009

Academic Editor: Samuel Shen

Copyright © 2009 V. G. Danilov and D. Mitrovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Kružkov, “First order quasilinear equations in several independent variables,” Mathematics of the USSR-Sbornik, vol. 10, no. 2, pp. 217–243, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. M. Il'in, Matching of Asymptotic Expansions of Solutions of Boundary Value Problems, vol. 102 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1992. View at Zentralblatt MATH · View at MathSciNet
  3. S. V. Zakharov and A. M. Il'in, “From a weak discontinuity to a gradient catastrophe,” Matematicheskiĭ Sbornik, vol. 192, no. 10, pp. 3–18, 2001. View at Google Scholar · View at MathSciNet
  4. C. M. Dafermos, Hyperbolic Conservation Laws in Continuum Physics, vol. 325 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 2000. View at Zentralblatt MATH · View at MathSciNet
  5. A. Bressan, Hyperbolic Systems of Conservation Laws. The One-Dimensional Cauchy Problem, vol. 20 of Oxford Lecture Series in Mathematics and Its Applications, Oxford University Press, Oxford, UK, 2000. View at Zentralblatt MATH · View at MathSciNet
  6. V. Bojkovic, V. Danilov, and D. Mitrovic, “Linearization of the Riemann problem for a triangular system of conservation laws and delta shock wave formation process,” http://www.math.ntnu.no/conservation/.
  7. V. G. Danilov, “Generalized solutions describing singularity interaction,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 8, pp. 481–494, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. G. Danilov and V. M. Shelkovich, “Delta-shock wave type solution of hyperbolic systems of conservation laws,” Quarterly of Applied Mathematics, vol. 63, no. 3, pp. 401–427, 2005. View at Google Scholar · View at MathSciNet
  9. V. G. Danilov and V. M. Shelkovich, “Dynamics of propagation and interaction of δ-shock waves in conservation law systems,” Journal of Differential Equations, vol. 211, no. 2, pp. 333–381, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. G. Danilov and D. Mitrovic, “Weak asymptotics of shock wave formation process,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 4, pp. 613–635, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. G. Danilov and D. Mitrovic, “Delta shock wave formation in the case of triangular hyperbolic system of conservation laws,” Journal of Differential Equations, vol. 245, no. 12, pp. 3704–3734, 2008. View at Publisher · View at Google Scholar
  12. D. Mitrovic and J. Susic, “Global solution to a Hopf equation and its application to non-strictly hyperbolic systems of conservation laws,” Electronic Journal of Differential Equations, vol. 2007, no. 114, pp. 1–12, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Yu. Panov and V. M. Shelkovich, “δ-shock waves as a new type of solutions to systems of conservation laws,” Journal of Differential Equations, vol. 228, no. 1, pp. 49–86, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. M. Shelkovich, “The Riemann problem admitting δ-, δ-shocks, and vacuum states (the vanishing viscosity approach),” Journal of Differential Equations, vol. 231, no. 2, pp. 459–500, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. P. Maslov, Perturbations Theory and Asymptotic Methods, Izdat, Moscow, Russia, 1965.
  16. V. P. Maslov, Perturbations Theory and Asymptotic Methods, Dunod, Paris, France, 1972.
  17. V. P. Maslov, Perturbations Theory and Asymptotic Methods, Nauka, Moscow, Russia, 1988. View at MathSciNet
  18. L. Hörmander, The Analysis of Linear Partial Differential Operators IV: Fourier Integral Operators, Springer, Berlin, Germany, 1994.
  19. V. G. Danilov, G. A. Omel'yanov, and V. M. Shelkovich, “Weak asymptotics method and interaction of nonlinear waves,” in Asymptotic Methods for Wave and Quantum Problems, M. V. Karasev, Ed., vol. 208 of American Mathematical Society Translations Series 2, pp. 33–164, American Mathematical Society, Providence, RI, USA, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet